Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 16 found articles
 
 
  Global nonexistence of solutions for a system of nonlinear viscoelastic wave equations with degenerate damping and source terms
 
 
Title: Global nonexistence of solutions for a system of nonlinear viscoelastic wave equations with degenerate damping and source terms
Author: Ouchenane, D.
Zennir, Kh.
Bayoud, M.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2013) nr. 5 pages 723-739
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands